MathSciNet Relay Station
MathSciNet bibliographic data
MR164903 (29 #2194) 05.04 (10.48)
McAndrew, M. H. A partition problem. Math. Comp. 17 1963 291–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement